MathSciNet Relay Station
MathSciNet bibliographic data
MR1700509 13A99 (05C99)
Anderson, David F.; Livingston, Philip S. The zero-divisor graph of a commutative ring. J. Algebra 217 (1999), no. 2, 434–447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement